# SDR SWIA201743223

- Difficulty date: March 27, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 36,200 hours, 30,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR PROTECTOR PANEL UNDER THE SERVICE DOOR HAS CORROSION.   INSTALLED NEW GALLEY FLOOR PROTECTOR PLATE IAW SRM.
